# SDR AALA20090707TUL14

- Difficulty date: March 4, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 24,225 hours, 8,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Trans Panel
- Part number: 146N5391144
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL CORRODED AT AFT CARGO DOOR SILL.  REPAIRED IAW SRM.
